# SDR ASAA0640863

- Difficulty date: August 11, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 45,075 hours, 25,527 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654988661
- Condition: Cracked
- Location: Bs 500 S16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CRACKED.  REPAIRED PER SRM 53 00 03.
